MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL SP125; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL SP125; PISTON SYRINGE
Catalog Number 309646
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 5 ml ll sp125 had foreign matter.The following information was provided by the initial reporter: material #: 309646; batch#: 5029101.It was reported by a customer that they opened two packages of 5 ml syringes.One syringe was noted that the syringe was wet.When pressing lightly on the plunger, the medication splashed and splashed into her eye and another syringe was noticed a persistent leak.Upon closer inspection, she observed a crack in the plunger, as well as a deposit of floating brown sediment inside the syringe.Verbatim: rcc received a complaint via email.Email(s) attached.On 09/30/2025, we encountered a new incident with product 309646, batch 5029101, with an expiration date of 12/31/2029.Two packages of 5 ml syringes were opened, and they were found to be defective: syringe #1: the nurse noted that the syringe was wet.When pressing lightly on the plunger, the medication splashed and splashed into her eye.Syringe #2: the nurse noticed a persistent leak.Upon closer inspection, she observed a crack in the plunger, as well as a deposit of floating brown sediment inside the syringe.Attached, you will find photos illustrating these anomalies.Please let us know the procedure to follow for handling this non-conformity (replacement, return, analysis, etc.).Best regards, looking forward to your response, best regards.
 
Event or Problem Description
(b)(4) is a duplicate complaint and will be cancelled.
 
Additional Manufacturer Narrative
(b)(4) follow up report for correction.This complaint was found to be a duplicate after the mdr was submitted.

Brand Name
BD SYRINGE 5ML LL SP125
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23319020
Report Number1213809-2025-00654
Device Sequence Number20117610
Product Code FMF
UDI-Device Identifier30382903096467
UDI-Public(01)30382903096467(17)291231(10)5029101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309646
Device Lot Number5029101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown